| Model Number |
VLFT10GEN |
| Medical Device Problem Codes |
Energy Output Problem (1431); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter during procedure, when trying to seal/cut a big branch or the distal/proximal stamp of the vein.The device did not seal, either completely or partially.There was bleeding, and the doctor had to do more cut downs and incisions to control the bleeding.
Additional Manufacturer Narrative
D10 concomitant products: lf1944, jaw lap lf1944 ligasure maryland 44 cm (lot #: 50920301x).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3, h6 (fdd).Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during procedure, when trying to seal/cut a big branch or the distal/proximal stamp of the vein and all the excess fat was released.The device did not seal, either completely or partially.The jaws were very stiff and jammed repeatedly.They got stuck and could not open them until the ligation got out of the patient's tissues.On the machine everything worked correctly, the sounds and all that not even an error message.There was bleeding and the doctor had to do more cut downs and incisions to control the bleeding.